MAUDE Adverse Event Report: INTEGRUM AB OPRA IMPLANT SYSTEM; OPRA IMPLANT SYSTEM - FIXTURE 17X80

INTEGRUM AB OPRA IMPLANT SYSTEM; OPRA IMPLANT SYSTEM - FIXTURE 17X80
Model Number IBC0010
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Osteomyelitis (4533)
Date of Event 07/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Removed fixtures are not returned to integrum for investigation.The information regarding the case will be obtained by communication with the treating team.
 
Event or Problem Description
2021-07-07: qa has been notified in june about a potential fixture removal of one patient due to osteomyelitis planned in chile.The surgery date was set (b)(6) 2021.No information on sn/lot of the fixture is available and has not been provided by the treating team.The patient was implanted 2011 and the fixture removal surgery does not concern the platform g introduced on the market in 2017.Sales team at (b)(6) has provided the treating team with the surgical manual for abutment extraction an fixture removal (b)(6) , while the instruments needed for the removal surgery on (b)(6) 2021.More information is expected after surgery is performed on (b)(6).No information provided yet.

Brand Name
OPRA IMPLANT SYSTEM
Common Device Name
OPRA IMPLANT SYSTEM - FIXTURE 17X80
Manufacturer (Section D)
INTEGRUM AB
krokslatts fabriker 50
molndal, 43137
SW  43137
MDR Report Key12165597
Report Number3011386779-2021-00054
Device Sequence Number3782320
Product Code PJY
UDI-Device Identifier07340152100429
UDI-Public07340152100429
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
P190009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberIBC0010
Device Catalogue NumberIBC0010
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;